Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Hartley, Michael I.
2010.
Covers ℘ for Abstract Regular Polytopes $\mathcal {Q}$ such that $\mathcal{Q}=\mathcal{P}/\mathbf{Z}_{p}^{k}$.
Discrete & Computational Geometry,
Vol. 44,
Issue. 4,
p.
844.
Conder, Marston
and
Oliveros, Deborah
2013.
The intersection condition for regular polytopes.
Journal of Combinatorial Theory, Series A,
Vol. 120,
Issue. 6,
p.
1291.
Cunningham, Gabe
and
Pellicer, Daniel
2018.
Open problems on k-orbit polytopes.
Discrete Mathematics,
Vol. 341,
Issue. 6,
p.
1645.
Fernandes, Maria Elisa
Leemans, Dimitri
and
Weiss, Asia Ivić
2020.
An Exploration of Locally Spherical Regular Hypertopes.
Discrete & Computational Geometry,
Vol. 64,
Issue. 2,
p.
519.
Conder, Marston D.E.
Feng, Yan-Quan
and
Hou, Dong-Dong
2021.
Two infinite families of chiral polytopes of type {4,4,4} with solvable automorphism groups.
Journal of Algebra,
Vol. 569,
Issue. ,
p.
713.